MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES INC.; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Catalog Number DYND11519
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that after being inserted into the patient, the urinary catheter balloon would not inflate.According to the reporting facility, the urinary catheter balloon was not pre-inflated prior to being inserted into the patient.When the reported product issue was identified, the urinary catheter was removed and a new urinary catheter was inserted.No further incident or adverse patient impact was reported to the manufacturer.The urinary catheter involved in this incident was discarded and unavailable to be returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention to remove and replace the urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that after being inserted into the patient, the urinary catheter balloon would not inflate.

Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9440067
Report Number1417592-2019-00225
Device Sequence Number11456634
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11519
Device Lot Number96919040002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;